# SDR 98ZZZX1550

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38581
- Make and model: Piper PA-28-161
- Aircraft serial: 287716270
- Propeller: Snsnch 74DM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 87325
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER FRONT BULKHEAD CRACKED, TWO PLACES.
